MathSciNet Relay Station
MathSciNet bibliographic data
MR2606628 (2011c:17049) 17B69 (17B68)
Dong, Chongying; Jiang, Cuipo A characterization of vertex operator algebra $L(\frac12,0)\otimes L(\frac12,0)$. Comm. Math. Phys. 296 (2010), no. 1, 69–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement